# SDR SWIA202163832

- Difficulty date: November 8, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER TRANSCOWL INNER Â€ŒZÂ€? STIFFENER HAS BROKEN FREE OF THE ATTACHING FASTENERS (MARKED)    (C CHECK RO 1/16/2022)   PERFORMED REPAIR TO CRACK INNER PERFORATED SKIN AROUND FASTENER HOLES UNDER Z-STIFFENER. REF. AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1496 REV --, DATED 2021-12-25, REF CRJ 700 SRM 51-42-10-001-001-A01, CRJ 700 AMM 78-33-03-400-801-A01 & DWG CN624-2003 REV Y  / COMPLIED WITH TASK CARD 51-900-1002-SKY.
